# SDR AALA202307058124

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 31,331 hours, 12,699 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R SLIDE LOW PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL. SERVICED DOOR DAMPER AT EMERGENCY EXIT DOOR AT 4R DOOR PER AMM 52-22-00.
